RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Panasenko, Elena Aleksandrovna

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 22

Number of views:
This page:982
Abstract pages:4865
Full texts:1477
References:710
Associate professor
Candidate of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person41766
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. G. F. Helminck, E. A. Panasenko, “Expressions in Fredholm determinants for solutions of the strict KP hierarchy”, TMF, 199:2 (2019),  193–209  mathnet  elib; Theoret. and Math. Phys., 199:2 (2019), 637–651  isi  scopus
2. G. F. Helminck, E. A. Panasenko, “Geometric solutions of the strict KP hierarchy”, TMF, 198:1 (2019),  54–78  mathnet  elib; Theoret. and Math. Phys., 198:1 (2019), 48–68  isi  scopus
2018
3. E. A. Panasenko, “On the Metric Space of Closed Subsets of a Metric Space and Set-Valued Maps with Closed Images”, Mat. Zametki, 104:1 (2018),  99–117  mathnet  elib; Math. Notes, 104:1 (2018), 96–110  isi  scopus
4. E. S. Zhukovskiy, E. A. Panasenko, “On fixed points of multivalued mappings in spaces with a vector-valued metric”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:1 (2018),  93–105  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 305, suppl. 1 (2019), S191–S203  isi  scopus
2017
5. S. Benarab, W. Merchela, E. A. Panasenko, “About existence and estimation of solution to one integral inclusion”, Tambov University Reports. Series: Natural and Technical Sciences, 22:6 (2017),  1247–1254  mathnet
6. E. A. Panasenko, “On convergence in the space of closed subsets of a metric space”, Tambov University Reports. Series: Natural and Technical Sciences, 22:3 (2017),  565–570  mathnet
2015
7. G. F. Helminck, E. A. Panasenko, S. V. Polenkova, “Bilinear equations for the strict KP hierarchy”, TMF, 185:3 (2015),  512–526  mathnet  mathscinet  elib; Theoret. and Math. Phys., 185:3 (2015), 1803–1815  isi  scopus
2014
8. E. S. Zhukovskii, E. A. Panasenko, “Definition of the metric on the space $\mathrm{clos}_{\varnothing}(X)$ of closed subsets of a metric space $X$ and properties of mappings with values in $\mathrm{clos}_{\varnothing}(\mathbb{R}}^n)$”, Mat. Sb., 205:9 (2014),  65–96  mathnet  mathscinet  zmath  elib; Sb. Math., 205:9 (2014), 1279–1309  isi  scopus
2013
9. G. F. Helminck, A. G. Helminck, E. A. Panasenko, “Integrable deformations in the algebra of pseudodifferential operators from a Lie algebraic perspective”, TMF, 174:1 (2013),  154–176  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 174:1 (2013), 134–153  isi  elib  scopus
10. E. S. Zhukovskiy, E. A. Panasenko, “On fixed points of multi-valued maps in metric spaces and differential inclusions”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, 2,  12–26  mathnet
2012
11. A. I. Bulgakov, A. A. Grigorenko, E. A. Panasenko, “Perturbation of Volterra inclusions by impulse operator”, Izv. IMI UdGU, 2012, 1(39),  17–20  mathnet  elib
12. E. A. Panasenko, “Dynamical system of translations in the space of multi-valued functions with closed images”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, 2,  28–33  mathnet
13. E. S. Zhukovskii, E. A. Panasenko, “On one metric in the space of nonempty closed subsets of $\mathbb R^n$”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, 1,  15–25  mathnet
2011
14. E. A. Panasenko, L. I. Rodina, E. L. Tonkov, “The space $\mathrm{clcv}(\mathbb R^n)$ with the Hausdorff–Bebutov metric and differential inclusions”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:1 (2011),  162–177  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 275, suppl. 1 (2011), S121–S136  isi  scopus
2010
15. E. A. Panasenko, L. I. Rodina, E. L. Tonkov, “Asymptotically stable statistically weakly invariant sets for controlled systems”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:5 (2010),  135–142  mathnet  elib
16. E. A. Panasenko, “On existence of recurrent and almost periodic solutions to differential inclusion”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, 3,  42–57  mathnet
2009
17. E. A. Panasenko, E. L. Tonkov, “Extension of E. A. Barbashin's and N. N. Krasovskii's stability theorems to controlled dynamical systems”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:3 (2009),  185–201  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 268, suppl. 1 (2010), S204–S221  isi  scopus
2008
18. E. A. Panasenko, E. L. Tonkov, “Invariant and Stably Invariant Sets for Differential Inclusions”, Tr. Mat. Inst. Steklova, 262 (2008),  202–221  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 262 (2008), 194–212  isi  elib  scopus
19. E. A. Panasenko, A. V. Starchenko, “Numerical Solution of Some Inverse Problems with Various Types of Sources of Atmospheric Pollution”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2008, 2(3),  47–55  mathnet
20. E. A. Panasenko, L. I. Rodina, E. L. Tonkov, “Absorption, nonwandering, and reccurence of the attainable set of a controllable system”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2008, 2,  97–104  mathnet
2006
21. E. A. Panasenko, “Stably invariant sets of differential inclusions”, Izv. IMI UdGU, 2006, 3(37),  121–122  mathnet
22. A. I. Bulgakov, E. A. Panasenko, “Quasilinear boundary value problems for the functional-differential inclusions”, Izv. IMI UdGU, 2006, 2(36),  13–16  mathnet
2005
23. E. A. Panasenko, “Density principle and stability of sets of periodic solutions for differential inclusion”, Vestn. Udmurtsk. Univ. Mat., 2005, 1,  139–154  mathnet
2000
24. A. I. Bulgakov, A. A. Efremov, E. A. Panasenko, “Ordinary Differential Inclusions with Internal and External Perturbations”, Differ. Uravn., 36:12 (2000),  1587–1598  mathnet  mathscinet; Differ. Equ., 36:12 (2000), 1741–1753

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020